# SDR AALA202410149002

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 22,576 hours, 9,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 364321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING PS CHECK FOUND EMERGENCY LIGHT INOPERATIVE FOR EMERGENCY POWER SUPPLY UNIT 11WL EXIT LEFT. REMOVED AND REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 11WL AND PERFORMED OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT IAW A321 AMM 33-51-38-000/400-002-A.
